# SDR SWIA2021070159230

- Difficulty date: March 21, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrupted
- Location: Bs 333-349 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS333 - FS349 AT STRINGER 20L IS CORRODED.     (C-CHECK RO 6/29/2021)    REMOVED AND REPLACED INTERCOSTAL AT STRINGER 20L FROM F.S. 333.00 - F.S. 349.00 WITH NEW SERVICEABLE PARTS IAW CRJ-700 SRM 51-42-06-001-001-A01.
